# SDR 2006FA0000271

- Difficulty date: February 13, 2006
- Submitted: March 23, 2006
- Operation: General aviation
- Make and model: Boeing 767
- System (JASC): 2900 · Hydraulic Power System
- Part: Housing
- Part number: 271T00714
- Part serial: DA3174
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 28,833 hours
- Component: Module, Boeing
- Component part number: 271T00687
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(203230/FXS) HOUSING CRACK AT THE PRESSURE (INLET) PORT FOR THE CHECK VALVE BORE.  PROBABLE CAUSE: FATIGUE.  REDESIGN HOUSING.  (K)
